Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct
Sudafed PE Day + Night Maximum Strength Sinus Decongestant Tablets - 20ct
Type :
SKU :
Availability : In Stock
Couldn't load pickup availability
Tags :
Collections : Health Care,

Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist rmended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant medicine also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose to help you sleep at night. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.